# SDR SWAA2015121147011

- Difficulty date: December 8, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 35,209 hours, 20,686 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A110
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, LOWER SKIN CRACKED AT STABILIZER STATION 184.70, APPROX 23.25" AFT OF FRONT SPAR.  REPAIRED SKIN IAW SRM.
